MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955790
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Reported per clinical trial (b)(4): (b)(6) 2017 - subject patient underwent robotic assisted procedure for multiple recurrent incisional hernia repair.The size of the hernia defect was 9cm x 10cm.A bard/davol ventralight st mesh w/echo ps was implanted with suture.Full skin closure was achieved using adhesive skin closure.The patient was discharged to home on (b)(6)2017.(b)(6) 2018 - subject patient developed non-study midline incisional hernia.A ct scan was performed and fat within the hernia was identified.Per the study clinician, the reported adverse event has been assessed as moderate in severity, possibly related to the study device and possibly related to the index procedure.There has been no action taken at this time and the outcome for this ae is reported as not recovered/ not resolved.
 
Additional Manufacturer Narrative
As reported, about 1.5 years post-implant of the ventralight st mesh w/echo, the patient was diagnosed with non-study midline incisional hernia.No action taken and it was not-resolved.The clinician has assessed the patient¿s postoperative course as being ¿possibly¿ related to the study device and possibly related to the procedure, however, based on the information provided, no conclusion can be made.Hernia recurrence is a known inherent risk of hernia repair surgery.The adverse reactions section of the instructions-for-use, supplied with the device lists hernia recurrence as a possible complication.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14434610
Report Number1213643-2022-00231
Device Sequence Number20248565
Product Code FTL
UDI-Device Identifier00801741031762
UDI-Public(01)00801741031762
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2018
Device Catalogue Number5955790
Device Lot NumberHUAX1394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight96 KG